# SDR DALA2016090306374

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 3 RT CANTED KEEL FORMERS ARE CRACKED ON OTBD ENDS AT STA 674, 696, AND 714.  REMOVED AND REINSTALLED FOR CANTED KEEL FORMERS ON OTBD ENDS AT STATIONS 674, 696, AND 714 IAW SRM 51-41-02 AND SRM 51-41-05.  REPAIRED DAMAGE TO CANTED KEEL FORMERS ON OTBD ENDS AT STA 674, 696, AND 714 IAW ER/A 545683-14 MA REV.  REMOVED DAMAGE FROM FORMERS IAW ER/A 545683-14 MA REV-STEP 1.  FABRICATED REPAIR ANGLES AND REPAIR FILLERS.  HEAT TREATED FABRICATED PARTS TO 7075 T6 IAW ER/A 545683-14 MA REV REFER TO WO 71130-0007.  HFEC PERFORMED IAW ER/A 545683-14 STEP 2 IAW NDT SRM PART 06, NO DEBRIS TAG.  OPEN HOLE SEAM PERFORMED IAW ER/A 545683-14, MA STEP 3 IAW NDT SPM PART 06.  NO DEFECTS, TAG 6742.
